RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 1(325), Pages 171–180 (Mi umn119)  

This article is cited in 2 scientific papers (total in 3 papers)

Rigidity for groups with radical, cohomology of finite groups, and arithmeticity problems

V. P. Platonov

University of Waterloo

DOI: https://doi.org/10.4213/rm119

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:1, 171–179

Bibliographic databases:

UDC: 512.74
MSC: Primary 20G20, 11F75; Secondary 11E57
Received: 22.09.1998

Citation: V. P. Platonov, “Rigidity for groups with radical, cohomology of finite groups, and arithmeticity problems”, Uspekhi Mat. Nauk, 54:1(325) (1999), 171–180; Russian Math. Surveys, 54:1 (1999), 171–179

Citation in format AMSBIB
\Bibitem{Pla99}
\by V.~P.~Platonov
\paper Rigidity for groups with radical, cohomology of finite groups, and arithmeticity problems
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 1(325)
\pages 171--180
\mathnet{http://mi.mathnet.ru/umn119}
\crossref{https://doi.org/10.4213/rm119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706831}
\zmath{https://zbmath.org/?q=an:0941.20052}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..171P}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 1
\pages 171--179
\crossref{https://doi.org/10.1070/rm1999v054n01ABEH000119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082670200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039252898}


Linking options:
  • http://mi.mathnet.ru/eng/umn119
  • https://doi.org/10.4213/rm119
  • http://mi.mathnet.ru/eng/umn/v54/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Platonov V.P., “Correction to: “Rigidity for groups with a radical, the cohomology of finite groups, and the arithmeticity problem” [Russian Math. Surveys 54 (1999), no. 1, 171–179]”, Russian Math. Surveys, 54:2 (1999), 477  crossref  mathscinet  adsnasa  isi
    2. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Degtyarev A., Itenberg I., Kharlamov V., “Finiteness and quasi-simplicity for symmetric $K3$-surfaces”, Duke Math. J., 122:1 (2004), 1–49  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:277
    Full text:84
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019